MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK EXCELSIOR XT 27 MICROCATHETER PS 150; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK EXCELSIOR XT 27 MICROCATHETER PS 150; CATHETER, PERCUTANEOUS
Catalog Number M003XT2750910
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The electronic device history record (edhr) review confirms that the device met all material, assembly and performance specifications.During visual inspection, the catheter shaft was noted to be stretched and broken near the distal end.During functional testing, the catheter was flushed, and a patency mandrel was advanced through the catheter shaft without difficulty until the damage section of the catheter shaft was reached, where friction was noted.In case of this complaint, no anomalies were noted to the device prior to use.The damage noted to the distal shaft of the catheter is indicative of excessive fore though this cannot be conclusively determined.The catheter is likely to have been damage during use resulting in the reported events.An assignable cause of procedural factor was assigned to the as analyzed issue catheter shaft broken/fractured, as the issue is associated with a product that meets stryker design and manufacture specification and was used according to the direction for use (dfu) but due to procedural and/or anatomical factors during use, the device performance was limited.
 
Event or Problem Description
During device investigation, the catheter shaft was found broken.No consequences to the patient was reported.

Brand Name
EXCELSIOR XT 27 MICROCATHETER PS 150
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8491889
Report Number3008881809-2019-00091
Device Sequence Number11208432
Product Code DQY
UDI-Device Identifier04546540698155
UDI-Public04546540698155
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K113778
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2021
Device Catalogue NumberM003XT2750910
Device Lot Number20618355
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2019
Initial Report FDA Received Date04/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEUROFORM3 EZ STENT (STRYKER)
Patient Age76 YR